Acta Mathematica

, Volume 125, Issue 1, pp 269–298 | Cite as

Tauberian theorems for multivalent functions

  • W. K. Hayman
Article

Keywords

Tauberian Theorem Multivalent Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Carleson, L., On convergence and growth of partial sums of Fourier series.Acta Math., 116 (1966), 135–157.CrossRefMATHMathSciNetGoogle Scholar
  2. [2].
    Entire Functions and related parts of Analysis.Proceedings of symposia in Pure Mathematics, Volume XI, Amer. Math. Soc. Problems, p. 532, no. 2.Google Scholar
  3. [3].
    Halász, G., Tauberian theorems for univalent functions.Studia Sci. Math. Hung., 4 (1969), 421–440.MATHGoogle Scholar
  4. [4].
    Hayman, W. K.,Multivalent functions, Cambridge 1958. Referred to as M. F. in the text.Google Scholar
  5. [5].
    Pommerenke, C., Über die Mittelwerte und Koeffizienten multivalenter Funktionen.Math. Ann., 145 (1961/62), 285–96.CrossRefMathSciNetGoogle Scholar
  6. [6].
    Sjölin, P., An inequality of Paley and convergence a.e. of Walsh-Fourier series.Ark. Mat., 7 (1968), 551–570.Google Scholar
  7. [7].
    Titchmarsh, E. C.,The theory of functions. 2nd edn. Oxford 1939.Google Scholar
  8. [8].
    Young, W. H., On restricted Fourier series and the convergence of power series.Proc. London Math. Soc., 17 (1918), 353–366.Google Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1970

Authors and Affiliations

  • W. K. Hayman
    • 1
  1. 1.Imperial CollegeLondonEngland

Personalised recommendations